[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.150.215. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
March 2009

Subacute Cutaneous Lupus Erythematosus Associated With Capecitabine Monotherapy

Arch Dermatol. 2009;145(3):340-341. doi:10.1001/archdermatol.2008.619

Subacute cutaneous lupus erythematosus (SCLE) is a variant of lupus erythematosus (LE) in which cutaneous symptoms in the form of annular, scaling plaques on sun-exposed areas are the main feature. This form of lupus is frequently seen as an adverse reaction to a variety of medications. The most commonly implicated drugs are thiazides, but SCLE may also be induced by other medications such as antifungal agents, angiotensin-converting enzyme inhibitors, statins, calcium channel blockers, and tumor necrosis factor antagonists.1 Herein we report a case of SCLE induced by monotherapy with capecitabine, a 5-fluorouracil prodrug.

First Page Preview View Large
First page PDF preview
First page PDF preview
×